# SDR I5PA202009075701

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,854 hours, 32,456 cycles
- Engine: Pwa PW2040
- Engine time: 48,244 hours, 21,592 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601561150
- Part serial: 212953
- Condition: Open
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 2 STATUS MESSAGE DISPLAYED ON EICAS DUE TO A FAULTY FIRE DETECTOR ELEMENT. PART WAS REPLACED AND CONFIRMED OPERATIONAL.
